# SDR TWAA0009614

- Difficulty date: June 9, 2000
- Submitted: June 19, 2000
- Operation: Air carrier
- Aircraft: N601TW
- Make and model: Boeing 767231
- Aircraft serial: 22564
- Aircraft time: 71,227 hours, 16,425 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Delaminated
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 15 MAINT CHECK ON THE LT WING, THE I/B AILERON HAD SEPARATION AND DELAMINATION AT THE L/E UPPER SURFACE, TWO PLACES.  REPAIRED PER DWG 113T6002.
